The Annals of Probability

Random walks on infinite percolation clusters in models with long-range correlations

Artem Sapozhnikov

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For a general class of percolation models with long-range correlations on $\mathbb{Z}^{d}$, $d\geq2$, introduced in [J. Math. Phys. 55 (2014) 083307], we establish regularity conditions of Barlow [Ann. Probab. 32 (2004) 3024–3084] that mesoscopic subballs of all large enough balls in the unique infinite percolation cluster have regular volume growth and satisfy a weak Poincaré inequality. As immediate corollaries, we deduce quenched heat kernel bounds, parabolic Harnack inequality, and finiteness of the dimension of harmonic functions with at most polynomial growth. Heat kernel bounds and the quenched invariance principle of [Probab. Theory Related Fields 166 (2016) 619–657] allow to extend various other known results about Bernoulli percolation by mimicking their proofs, for instance, the local central limit theorem of [Electron. J. Probab. 14 (209) 1–27] or the result of [Ann. Probab. 43 (2015) 2332–2373] that the dimension of at most linear harmonic functions on the infinite cluster is $d+1$.

In terms of specific models, all these results are new for random interlacements at every level in any dimension $d\geq3$, as well as for the vacant set of random interlacements [Ann. of Math. (2) 171 (2010) 2039–2087; Comm. Pure Appl. Math. 62 (2009) 831–858] and the level sets of the Gaussian free field [Comm. Math. Phys. 320 (2013) 571–601] in the regime of the so-called local uniqueness (which is believed to coincide with the whole supercritical regime for these models).

Article information

Source
Ann. Probab., Volume 45, Number 3 (2017), 1842-1898.

Dates
Received: October 2014
Revised: February 2016
First available in Project Euclid: 15 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.aop/1494835233

Digital Object Identifier
doi:10.1214/16-AOP1103

Mathematical Reviews number (MathSciNet)
MR3650417

Zentralblatt MATH identifier
1374.60194

Subjects
Primary: 60K37: Processes in random environments
Secondary: 58J35: Heat and other parabolic equation methods

Keywords
Percolation random walk heat kernel Harnack inequality harmonic function local limit theorem Poincaré inequality isoperimetric inequality long-range correlations random interlacements Gaussian free field

Citation

Sapozhnikov, Artem. Random walks on infinite percolation clusters in models with long-range correlations. Ann. Probab. 45 (2017), no. 3, 1842--1898. doi:10.1214/16-AOP1103. https://projecteuclid.org/euclid.aop/1494835233


Export citation

References

  • [1] Andres, S., Barlow, M. T., Deuschel, J.-D. and Hambly, B. M. (2013). Invariance principle for the random conductance model. Probab. Theory Related Fields 156 535–580.
  • [2] Andres, S., Deuschel, J.-D. and Slowik, M. (2015). Invariance principle for the random conductance model in a degenerate ergodic environment. Ann. Probab. 43 1866–1891.
  • [3] Andres, S., Deuschel, J.-D. and Slowik, M. (2016). Harnack inequalities on weighted graphs and some applications to the random conductance model. Probab. Theory Related Fields 164 931–977.
  • [4] Barlow, M. T. (2004). Random walks on supercritical percolation clusters. Ann. Probab. 32 3024–3084.
  • [5] Barlow, M. T. and Chen, X. (2016). Gaussian bounds and parabolic Harnack inequality on locally irregular graphs. Math. Ann. To appear.
  • [6] Barlow, M. T. and Deuschel, J.-D. (2010). Invariance principle for the random conductance model with unbounded conductances. Ann. Probab. 38 234–276.
  • [7] Barlow, M. T. and Hambly, B. M. (2009). Parabolic Harnack inequality and local limit theorem for percolation clusters. Electron. J. Probab. 14 1–27.
  • [8] Benjamini, I., Duminil-Copin, H., Kozma, G. and Yadin, A. (2015). Disorder, entropy and harmonic functions. Ann. Probab. 43 2332–2373.
  • [9] Berger, N. and Biskup, M. (2007). Quenched invariance principle for simple random walk on percolation clusters. Probab. Theory Related Fields 137 83–120.
  • [10] Berger, N., Biskup, M., Hoffman, C. E. and Kozma, G. (2008). Anomalous heat-kernel decay for random walk among bounded random conductances. Ann. Inst. Henri Poincaré Probab. Stat. 44 374–392.
  • [11] Biskup, M. and Prescott, T. M. (2007). Functional CLT for random walk among bounded random conductances. Electron. J. Probab. 12 1323–1348.
  • [12] Bricmont, J., Lebowitz, J. L. and Maes, C. (1987). Percolation in strongly correlated systems: The massless Gaussian field. J. Stat. Phys. 48 1249–1268.
  • [13] Croydon, D. A. and Hambly, B. M. (2008). Local limit theorems for sequences of simple random walks on graphs. Potential Anal. 29 351–389.
  • [14] Delmotte, T. (1999). Parabolic Harnack inequality and estimates of Markov chains on graphs. Rev. Mat. Iberoam. 15 181–232.
  • [15] Delmotte, T. (1998). Harnack inequalities on graphs. In Séminaire de Théorie Spectrale et Géométrie, Vol. 16, Année 19971998. Sémin. Théor. Spectr. Géom. 16 217–228. Univ. Grenoble I, Saint-Martin-d’Hères, Grenoble.
  • [16] Deuschel, J.-D. and Pisztora, A. (1996). Surface order large deviations for high-density percolation. Probab. Theory Related Fields 104 467–482.
  • [17] De Giorgi, E. (1957). Sulla differenziabilità e l’analiticità delle estremali degli integrali multipli regolari. Mem. Accad. Sci. Torino. Cl. Sci. Fis. Mat. Nat. (3) 3 25–43.
  • [18] Drewitz, A., Ráth, B. and Sapozhnikov, A. (2014). Local percolative properties of the vacant set of random interlacements with small intensity. Ann. Inst. Henri Poincaré Probab. Stat. 50 1165–1197.
  • [19] Drewitz, A., Ráth, B. and Sapozhnikov, A. (2014). On chemical distances and shape theorems in percolation models with long-range correlations. J. Math. Phys. 55 083307, 30.
  • [20] Grigoryan, A. A. (1992). Heat equation on a noncompact Riemannian manifold. Math. USSR-Sb. 72 47–77.
  • [21] Grimmett, G. (1999). Percolation, 2nd ed. Springer, Berlin.
  • [22] Grimmett, G. (2006). The Random-Cluster Model. Springer, Berlin.
  • [23] Krengel, U. (1985). Ergodic Theorems. Walter de Gruyter, Berlin.
  • [24] Kumagai, T. (2014). Random Walks on Disordered Media and Their Scaling Limits. Lecture Notes in Math. 2101. Springer, Cham.
  • [25] Mathieu, P. and Piatnitski, A. (2007). Quenched invariance principles for random walks on percolation clusters. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 463 2287–2307.
  • [26] Mathieu, P. and Remy, E. (2004). Isoperimetry and heat kernel decay on percolation clusters. Ann. Probab. 32 100–128.
  • [27] Morris, B. and Peres, Y. (2005). Evolving sets, mixing and heat kernel bounds. Probab. Theory Related Fields 133 245–266.
  • [28] Moser, J. (1961). On Harnack’s theorem for elliptic differential equations. Comm. Pure Appl. Math. 14 577–591.
  • [29] Moser, J. (1964). A Harnack inequality for parabolic differential equations. Comm. Pure Appl. Math. 17 101–134.
  • [30] Nash, J. (1958). Continuity of solutions of parabolic and elliptic equations. Amer. J. Math. 80 931–954.
  • [31] Nguyen, T. A. (2014). Quenched invariance principle for random conductance model Master thesis Berlin.
  • [32] Procaccia, E., Rosenthal, R. and Sapozhnikov, A. (2016). Quenched invariance principle for simple random walk on clusters in correlated percolation models. Probab. Theory Related Fields 166 619–657.
  • [33] Ráth, B. and Sapozhnikov, A. (2011). On the transience of random interlacements. Electron. Commun. Probab. 16 379–391.
  • [34] Ráth, B. and Sapozhnikov, A. (2013). The effect of small quenched noise on connectivity properties of random interlacements. Electron. J. Probab. 18 no. 4, 20.
  • [35] Rodriguez, P.-F. and Sznitman, A.-S. (2013). Phase transition and level-set percolation for the Gaussian free field. Comm. Math. Phys. 320 571–601.
  • [36] Saloff-Coste, L. (1992). A note on Poincaré, Sobolev, and Harnack inequalities. Internat. Math. Res. Notices 2 27–38.
  • [37] Saloff-Coste, L. (1997). Lectures on finite Markov chains. In Lectures on Probability Theory and Statistics (Saint-Flour, 1996). Lecture Notes in Math. 1665 301–413. Springer, Berlin.
  • [38] Sidoravicius, V. and Sznitman, A.-S. (2004). Quenched invariance principles for walks on clusters of percolation or among random conductances. Probab. Theory Related Fields 129 219–244.
  • [39] Sidoravicius, V. and Sznitman, A.-S. (2009). Percolation for the vacant set of random interlacements. Comm. Pure Appl. Math. 62 831–858.
  • [40] Sznitman, A.-S. (2010). Vacant set of random interlacements and percolation. Ann. of Math. (2) 171 2039–2087.
  • [41] Sznitman, A.-S. (2012). Decoupling inequalities and interlacement percolation on $G\times\mathbb{Z}$. Invent. Math. 187 645–706.
  • [42] Teixeira, A. (2009). On the uniqueness of the infinite cluster of the vacant set of random interlacements. Ann. Appl. Probab. 19 454–466.